Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax-diarrhea Podwoman

Posted by galkeepinon on July 19, 2003, at 14:25:43

In reply to Re: topomax-diarrhea, posted by Podwoman on July 18, 2003, at 15:28:53

I had diarrhea really bad when I first started on Topamax and it went away. My doctor said it was a side effect and wasn't too worried. It eventually went away-he must have been right.
No problemo now-works great.


> I don't know where you are getting your information, but you are WAY off about how Topamax performs! It operates on an area of your brain which is associated with siezures and migraines. It does NOT have any effect on your stomach contents! Check your sources! If you are experiencing diarrhea, you should talk to your doctor. You may be having an adverse reation to the medication. Diarrhea is listed as one of those reactions as a BAD reaction to the medicine. You sound more like you're describing Xenical!
>
> ----Podwoman


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:5053
URL: http://www.dr-bob.org/babble/20030718/msgs/243487.html